# SDR VJ32003F00016

- Difficulty date: October 22, 2002
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N8101C
- Make and model: Beech F33A
- Aircraft serial: CE1538
- Engine: Cont IO520BB
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pump
- Part number: RA216CW
- Part serial: B2559
- Condition: Failed
- Location: Dry Air
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND RUN UP OUTPUT OF ENGNE DRIVEN DRY AIR PUMP FAILED TO PUT OUT PROPER PRESSURE AT IDLE RPM.  RAN AIRCRAFT UP AND AIR PRESSURE STILL LOW AT HIGHER RPM.  DRY AIR PUMP SHAFT SHEARED.
